# SDR 2007UALA04269

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 71,219 hours, 11,575 cycles
- Engine: Pwa PW4060
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO LOSS OF RIGHT MAIN FUEL PUMPS.  PUMP CONNECTORS WHERE CROSSED. ALSO FOUND FOUND RIGHT AFT BOOST PUMP CKT BK R OUT C371 .REPLACED BREAKER,FOUND WIRE ARCHING ACCOUNT OF SCREW CROSS THREADED. PERFORMED OPS CHECK.
